Article Text

PDF
Fresh thrombus formation in left atrial appendage after temporary suspension of warfarin treatment in a patient with mitral stenosis and atrial fibrillation
  1. S K S Lairikyengbam,
  2. C Knight,
  3. A Deaner
  1. slairik@hotmail.com

Statistics from Altmetric.com

A 61-year-old woman underwent a transoesophageal echocardiogram (TOE) for further assessment of her rheumatic mitral stenosis 2 days after a right and left heart catheterisation and coronary angiogram. She was receiving warfarin treatment for atrial fibrillation (AF). Her warfarin treatment was temporarily suspended for 5 days before the procedure. The …

View Full Text

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.